# SDR SIMA20130127002

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 26,580 hours, 24,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION WHEN APU WAS STARTED FUEL FUMES WERE NOTICED IN THE COCKPIT WITH THE ENGINE RUNNING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RAN BOTH ENGINES IAW ERJ GHC AND OPS CHECKED THE APU IAW AMM 49-02-00.  OPS CHECK GOOD.  NO FUEL SMELL NOTED.  COULD NOT DUPLICATE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
